# SDR 2007FA0000643

- Difficulty date: June 13, 2007
- Submitted: July 20, 2007
- Operation: General aviation
- Aircraft: N736MV
- Make and model: Cessna R172K
- Aircraft serial: R1722642
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: G129
- Condition: Misrepaired
- Location: Nlg Strut
- Part time: 120 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM A GRASS STRIP AS THE AIRCRAFT APPROACHED 30 TO 40 KNOTS, BOTH NOSE WHEELS INSTALLED ON THE FLOATS FAILED, CAUSING THE AIRCRAFT TO FLIP ON TO ITS BACK.  UPON EXAMINATION OF THE FLOAT NOSE WHEEL STRUTS THE FAILURE OCCURRED AT THE WELD JOINT OF BOTH LT AND RT WHEEL STRUTS.  IT APPEARS THAT THE WELDS DID NOT HAVE ADEQUATE PENETRATION.  INVESTIGATION OF MFG IN PROCESS.  (K)
